# SDR SIMA200930901

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 16,750 hours, 13,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027430003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE SKIN SPLICE PLATE AT FRAME 6 AND STRINGER 11L MISS DRILLED DURING TEMPORARY REPAIR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SKIN SPLICE PART NUMBER 120-27430-003 IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
